Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A stability theorem for diffusion problems with sharply changing temperature-dependent coefficients

Authors: A. Fasano and M. Primicerio
Journal: Quart. Appl. Math. 33 (1975), 131-141
MSC: Primary 35K10; Secondary 35B35
DOI: https://doi.org/10.1090/qam/450779
MathSciNet review: 450779
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Fasano and M. Primicerio, Dipendenza continua della temperatura dalle proprietà termiche del mezzo in problemi non lineari di conduzione, Boll. U.M.I. (4) 9, 93-103 (1974) MR 0355341
  • [2] S. L. Kamenomostskaja, On Stefan's problem (in Russian), Mat. Sb. 53, 489-514 (1961) MR 0141895
  • [3] J. R. Cannon and C. D. Hill, On the movement of a chemical reaction interface, Indiana Univ. Math. 20, 429-454 (1970) MR 0279448
  • [4] J. R. Cannon and A. Fasano, Boundary value multidimensional problems in fast chemical reactions, Arch. Rat. Mech. Anal. 53, 1-13 (1973) MR 0348269
  • [5] D. A. Ladizenskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and quasilinear equations of parabolic type, AMS Translations 23, Providence, R. I. (1968)
  • [6] A Friedman, Remarks on the maximum principle for parabolic equations and its applications, Pacific J. Math. 8, 201-211 (1958) MR 0102655
  • [7] C. Bonacina, G. Comini, A. Fasano and M. Primicerio, On the estimation of thermophysical properties in nonlinear heat conduction problems, Int. J. Heat Mass Transfer 17, 861-867 (1974)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K10, 35B35

Retrieve articles in all journals with MSC: 35K10, 35B35

Additional Information

DOI: https://doi.org/10.1090/qam/450779
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society